# SDR 0102401230

- Difficulty date: May 22, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N230NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46552
- Aircraft time: 108,605 hours, 26,417 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

In L check, found corrosion inside LH OB flap leading edge at hinge attachment area. Repaired per EA12-162200.
